# SDR AUS20040185

- Difficulty date: March 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 47G-5A
- Engine: Lyc VO435B1A
- System (JASC): 6220 · Main Rotor Head
- Part: Clamp
- Part number: 471401341
- Condition: Cracked
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR STABILIZER BAR CLAMP CRACKED.
